MAUDE Adverse Event Report: NORIS MEDICAL LTD MONO BENDABLE ONE PIECE IMPLANT; MONO BENDABLE ONE PIECE DENTAL IMPLANT

NORIS MEDICAL LTD MONO BENDABLE ONE PIECE IMPLANT; MONO BENDABLE ONE PIECE DENTAL IMPLANT
Model Number NMBV3310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been completed, events recognizing that a definitive root cause cannot be identified due to a wide range of missing external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking), and reason for implant removal.The dhr was reviewed for lot#7000994, and no evidence was discovered to indicate that a product defect or non-conformity contributed to the issue.To date, items of the same lot have been sold without any similar reported event during the period of review.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2022.On (b)(6) 2023, loosening of implant was verified.The device was forwarded to the manufacturer.No patient operative or post-operative complications reported.
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
MONO BENDABLE ONE PIECE IMPLANT
Common Device Name
MONO BENDABLE ONE PIECE DENTAL IMPLANT
Manufacturer (Section D)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS  3688808
Manufacturer (Section G)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS   3688808
Manufacturer Contact
elena leonova
hataasia 8
nesher, 36888-08
IS   3688808
MDR Report Key19400228
Report Number3011390931-2024-00236
Device Sequence Number8321459
Product Code DZE
UDI-Device Identifier07290108818345
UDI-Public07290108818345
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberNMBV3310
Device Catalogue NumberNMBV3310
Device Lot Number7000994
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/11/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/27/2024
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR
Patient SexFemale